# SDR P5CA2009031501588

- Difficulty date: March 15, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 36,594 hours, 6,065 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Sleeve
- Condition: Cracked
- Location: Exhaust Nozzle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2.5 IN CRACK FOUND ON NR 2 ENG EXHAUST NOZZLE OUTER SLEEVE AT THE TRAILING EDGE AT THE 10 O'CLOCK POSITION.  "PER EO 4478A081, STOP DRILLED CRACK AND REPAIR WITHIN 10 FLIGHT CYCLES.  FAA 8110-3 ISSUED 15 MAR 09".
